A 49-year-old male asked:
Disclaimer

lexapro/celexa seemed to make me sweat profusely....of the remainders which seem the least likely to cause this?

1 doctor answer
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Wellbutrin (bupropion): Virtually all of the ssris can call sweating. It is even worse with the snri's. Bupropion is one option were sweating is virtually negligible. Best wishes.
Answered on Dec 11, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 35-year-old member asked:
Dr. Ravi Chand
26 years experience Psychiatry
Lexapro (escitalopram): Unlikely with both. Lexapro is safer usually and can be used at lower dosages.
A 49-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Especially: Celexa and lexapro. Viibryd (vilazodone hydrochloride) can interact with drugs that are metabolized through the cytochrome p450 3a4 enzyme system so a ... Read More
A 24-year-old male asked:
Dr. Olav Jaren
19 years experience Neurology
These medicines...: ...may cause effects on pupillary reaction and sweating, among others. Why would they affect one pupil more than the other? Many people have benign ... Read More
A 49-year-old male asked:
Dr. Karen Dantin
37 years experience Family Medicine
Could be: Would need to be cautious. It would depend on what heart problem patient has.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month